# SDR ASOA200801342

- Difficulty date: October 14, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE IS CRACKED.
